MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION VALITUDE? X4 CRT-P; Implantable Cardiac Resynchronization Therapy Pacemaker

BOSTON SCIENTIFIC CORPORATION VALITUDE? X4 CRT-P; Implantable Cardiac Resynchronization Therapy Pacemaker
Model Number U128
Medical Device Problem Codes Premature Discharge of Battery (1057); Data Problem (3196)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that this device was unable to upload data.Additionally, a code 1003 was noted.Technical services (ts) was consulted and determined that the code occurred last november, with radio frequency (rf) telemtry being disabled in april.Due to the patient being dependent, a device replacement procedure has been scheduled.No adverse patient effects were reported.This device remains in service.
 
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.If pertinent information is provided in the future, a supplemental report will be submitted.

Brand Name
VALITUDE? X4 CRT-P
Common Device Name
Implantable Cardiac Resynchronization Therapy Pacemaker
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel E91 T 862
EI   E91 T862
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key50915239
Report Number2124215-2026-51387
Device Sequence Number17491381
Product Code NKE
UDI-Device Identifier00802526559402
UDI-Public(01)00802526559402(17)190216
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P030005
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/16/2019
Device Model NumberU128
Device Catalogue NumberU128
Device Lot Number718211
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/15/2026
Supplement Date Received by Manufacturer09/23/2026
Initial Report FDA Received Date09/28/2026
Supplement Report FDA Received Date09/29/2026
Date Device Manufactured03/03/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age62 YR
Patient SexMale